Alert archive / Wisconsin / River Flood Warnings in 2015
River Flood Warning 6, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Dec 14, 2015, 11:27 AM CST for Oconto County, Wisconsin. It took effect at Dec 14, 2015, 1:30 PM CST. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Dec 14, 2015, 11:27 AM CST (17:27 UTC)
- In effect from
- Dec 14, 2015, 1:30 PM CST
- Expired
- Dec 18, 2015, 3:00 PM CST
- In force
- 4 days
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Oconto County, WI
The radar
The Green Bay radar (KGRB), 44 km from the middle of the area, began a volume at 17:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Oconto River near Oconto (OCTW3).
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 12 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04071765, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
597 WGUS43 KGRB 141727 FLWGRB BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 1127 AM CST MON DEC 14 2015 ...The National Weather Service in Green Bay has issued a flood warning for the following rivers in Wisconsin... Oconto River above Oconto affecting Oconto County PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons with interests along this river need to prepare for flooding. Stay tuned for further updates on this flooding situation. && WIC083-150827- /O.NEW.KGRB.FL.W.0006.151214T1930Z-151218T2100Z/ /OCTW3.1.ER.151214T1930Z.151215T0600Z.151218T0300Z.UU/ 1127 AM CST MON DEC 14 2015 The National Weather Service in Green Bay has issued a * Flood Warning For the Oconto River above Oconto. * at 9:15 AM Monday the stage was 8.4 feet. * Flood stage is 9.0 feet. * Minor flooding is forecast. * Forecast...rise above flood stage by this afternoon and continue to rise to near 9.4 feet by after midnight tomorrow. The river will fall below flood stage by Thursday before midnight. && LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815 $$
3 follow-up statements
230 WGUS83 KGRB 150447 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1047 PM CST MON DEC 14 2015 ...The flood warning continues for the following rivers in upper Wisconsin... Oconto River above Oconto affecting Oconto County PRECAUTIONARY/PREPAREDNESS ACTIONS... If you encounter a flooded area...turn around and find an alternate route. Turn Around...Do Not Drown. && WIC083-151947- /O.CON.KGRB.FL.W.0006.000000T0000Z-151218T2100Z/ /OCTW3.1.ER.151215T0005Z.151215T0315Z.151218T0300Z.UU/ 1047 PM CST MON DEC 14 2015 The Flood Warning continues for The Oconto River above Oconto. * until Friday afternoon...Or until the warning is cancelled. * At 9:15 PM Monday the stage was 9.6 feet. * Flood stage is 9.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...the river will continue to fall to below flood stage by Thursday before midnight. * At 10.0 feet...Up to a foot of water surrounds structures in a campground in the city of Oconto. && LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815 $$
106 WGUS83 KGRB 151548 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 948 AM CST TUE DEC 15 2015 ...The flood warning continues for the following rivers in upper Wisconsin... Oconto River above Oconto affecting Oconto County PRECAUTIONARY/PREPAREDNESS ACTIONS... If you encounter a flooded area...turn around and find an alternate route. Turn Around...Do Not Drown. && WIC083-160648- /O.EXT.KGRB.FL.W.0006.000000T0000Z-151217T0600Z/ /OCTW3.1.ER.151215T0005Z.151215T0815Z.151216T1200Z.UU/ 948 AM CST TUE DEC 15 2015 The Flood Warning continues for The Oconto River above Oconto. * until late Wednesday night...Or until the warning is cancelled. * At 8:15 AM Tuesday the stage was 8.9 feet. * Flood stage is 9.0 feet. * Forecast...the river is expected to continue around flood stage this afternoon and then slowly fall over the next several days. * At 9.0 feet...Floodwaters begin to spread into a public campground in the city of Oconto. Water approaches the backyards of several homes along the river in Oconto...and there is widespread lowland flooding. && LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815 $$
572 WGUS83 KGRB 160143 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 743 PM CST TUE DEC 15 2015 ...The flood warning is cancelled for the following rivers in upper Wisconsin... Oconto River above Oconto affecting Oconto County PRECAUTIONARY/PREPAREDNESS ACTIONS... If you encounter a flooded area...turn around and find an alternate route. Turn Around...Do Not Drown. && WIC083-160213- /O.CAN.KGRB.FL.W.0006.000000T0000Z-151217T0600Z/ /OCTW3.1.ER.151215T0005Z.151215T0815Z.000000T0000Z.UU/ 743 PM CST TUE DEC 15 2015 The Flood Warning is cancelled for The Oconto River above Oconto. * At 6:15 PM Tuesday the stage was 8.3 feet. * Flood stage is 9.0 feet. * Forecast...the river crested below flood stage at 8.9 feet. The river will fall to 8.1 feet by Wednesday afternoon. * At 9.0 feet...Floodwaters begin to spread into a public campground in the city of Oconto. Water approaches the backyards of several homes along the river in Oconto...and there is widespread lowland flooding. && LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Dec 14, 4:55 AM CST, 6 hours 32 minutes earlier.
Area forecast discussion, Dec 14, 4:55 AM CST, 6 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 455 AM CST MON DEC 14 2015 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND TUESDAY ISSUED AT 454 AM CST MON DEC 14 2015 CLOSED UPPER LOW IS EXPECTED TO MOVE FROM NORTHERN MISSOURI TO LOWER MICHIGAN WHILE A SURFACE LOW TRACKS FROM NORTHEAST IOWA ACROSS NORTHEAST WISCONSIN LATER TODAY. AS THE LOW LIFTS TO THE NORTHEAST THE HEAVIEST RAIN WILL LIFT NORTH AS WELL. WILL KEEP THE FLOOD WATCH GOING AS MORE THAN TWO INCHES HAVE FALLEN SO FAR AND A FEW RIVERS ARE FORECAST TO APPROACH FLOOD STAGE LATER TODAY. THERE MAY BE SOME URBAN FLOODING TOO AS THE HEAVIER RAINS MOVE ACROSS THE AREA TODAY. A FEW RECORD HIGHS COULD BE TIED OR EXCEEDED EARLY TODAY ACROSS EAST CENTRAL WISCONSIN BUT OTHERWISE TEMPERATURES WILL REMAIN STEADY OR SLOWLY FALL TODAY. 850MB AND 925MB FORECAST TEMPERATURES SUGGEST THAT THE RAIN SHOULD CHANGE TO SNOW ACROSS FAR NORTHERN WISCONSIN DURING THE LATE AFTERNOON AND EARLY EVENING. A COUPLE OF INCHES ARE POSSIBLE IN VILAS COUNTY WITH LESS TO THE SOUTH. LOWS TONIGHT WILL BE MUCH COOLER THAN THE LAST FEW NIGHTS BUT STILL 10 TO 15 DEGREES ABOVE NORMAL. CLOUDY AND COOLER WEATHER EXPECTED TUESDAY WITH HIGHS ONLY ABOUT TEN DEGREES ABOVE NORMAL. .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY ISSUED AT 454 AM CST MON DEC 14 2015 GUIDANCE APPEARS TO BE CONSISTENT IN TAKING A CNTRL CONUS UPR TROF EWD TOWARD THE EAST COAST BY NEXT WEEKEND. WITHIN THIS UPR TROF WL BE ANOTHER SYSTEM LIFTING NE INTO THE GREAT LAKES DURING THE TUE NGT THRU WED NGT TIME FRAME. THIS LATEST STORM TO PASS TO OUR WEST...THUS THE AREA TO BE IN THE WARM SECTOR WITH MOST OF THE PCPN FALLING AS RAIN. A MODEST UPR RDG BUILDING OVER THE WRN CONUS LATE IN THE WEEK WL BRING A NW FLOW TO WI AND THIS WL TAKE TEMPS DOWN CLOSER TO NORMAL...ESPECIALLY FOR FRI AND SAT. MODELS ARE CONSISTENT IN TAKING THIS NEXT SYSTEM FROM THE CNTRL PLAINS NE TOWARD THE UPR MS VALLEY TUE NGT. THE TIMING OF PCPN INTO WI WL BE CRITICAL TO DETERMINING PCPN TYPE...ESPECIALLY OVER NRN WI WHERE SFC TEMPS ARE EXPECTED TO HOVER AT OR SLIGHTLY BELOW FREEZING. IF PCPN MOVES IN FASTER THAN EXPECTED...THERE COULD BE A MIXED PCPN EVENT INCLUDING LIGHT SNOW AND LIGHT SLEET. IF THE PCPN TIMING IS DELAYED AT ALL...ENUF WARM AIR MAY GET PULLED NORTH TO HAVE THE PCPN FALL MORE AS RAIN. LATEST TIMING WOULD BRING PCPN INTO CNTRL WI TOWARD MIDNGT AND THE LAKESHORE TOWARD DAYBREAK. THEREFORE...WL MENTION A CHC OF LIGHT SNOW/SLEET MIX OVER THE NORTH...A RAIN/SNOW (PERHAPS A LITTLE FREEZING RAIN) CNTRL/FAR NE WI AND ALL RAIN E-CNTRL SECTIONS. MIN TEMPS TO RANGE FROM AROUND 30 DEGS N-CNTRL...MID TO UPR 30S NEAR LAKE MI. AS THE STRONG SFC LOW CONTS TO TRACK NEWD TOWARD THE MN ARROWHEAD/ WRN LAKE SUPERIOR ON WED...A CDFNT IS FCST TO SWEEP ACROSS WI AND HELP GENERATE ADDITIONAL PCPN ACROSS THE FCST AREA. ANY MIXED PCPN OVER THE NORTH OR CENTRAL SECTIONS OF THE STATE WL TRANSITION TO ALL RAIN AS WARMER AIR GETS PULLED NWD AHEAD OF THE CDFNT. IT IS POSSIBLE THAT THE NORTHWOODS COULD SEE A MINOR SLUSHY ACCUMULATION LATE TUE NGT INTO EARLY WED MORNING BEFORE THE WARMER AIR ARRIVES. MAX TEMPS WL REACH AROUND 40 DEGS NORTH...MID TO UPR 40S E-CNTRL WI. THE LOW PRES LIFTS INTO S-CNTRL ONTARIO WED NGT AS COLDER AIR WRAPS INTO WI. THIS WL ALLOW LINGERING RAIN TO GRADUALLY MIX OR CHANGE OVER TO SNOW FROM WEST TO EAST. HIGHER QPF AMOUNTS BY THIS TIME SHOULD HAVE SHIFTED NORTH WITH THE BETTER LIFT/FORCING...THUS AM NOT EXPECTING MUCH IN THE WAY OF ACCUMULATION. MIN TEMPS TO DROP INTO THE MID TO UPR 20S CNTRL WI...LWR 30S ERN WI. A NEW UPR RDG IS FCST TO PUSH INTO THE WEST COAST ON THU WITH THE E-CNTRL NOAM UPR TROF STRENGTHENING A BIT. WEAK SHRTWVS MOVING THRU THIS UPR TROF MAY KICK OFF A FEW SNOW SHWRS OR FLURRIES OVER PARTS OF NE WI...OTHERWISE MOSTLY CLOUDY SKIES TO PREVAIL. IT WL BE NOTICEABLY COOLER ON THU WITH READINGS HEADED DOWNWARD CLOSER TO NORMAL. LOOK FOR MAX TEMPS TO RANGE FROM THE UPR 20S N-CNTRL WI... TO THE MID 30S E-CNTRL WI. THE SMALL CHCS FOR LIGHT SNOW SHWRS OR FLURRIES WL CONT OVER PARTS OF THE REGION THU NGT INTO FRI AS THE UPR TROF WORKS EWD THRU THE GREAT LAKES. ONCE AGAIN...DO NOT ANTICIPATE MUCH IN THE WAY OF ACCUMULATION THRU FRI WITH THIS UPR SYSTEM. THE FOCUS MAY BE ON THE COOLING TEMPS AS MINS THU NGT FALL INTO THE TEENS N-CNTRL/ PARTS OF CNTRL WI AND LWR 20S EAST. WIND CHILLS BY DAYBREAK COULD BE PUSHING SINGLE DIGITS NORTH. MAX TEMPS ON FRI WL BE NEAR NORMAL FOR MID-DECEMBER (LWR 20S NORTH - MID TO UPR 20S SOUTH). SNOW CHCS ARE EXPECTED TO COME TO AN END ON SAT AS A SFC RDG AXIS BUILDS ACROSS WI AND FINALLY BRINGS SOME SUNSHINE TO THE FCST AREA. AS THE RDG SLIPS TO OUR EAST BY NEXT SUNDAY...RETURN FLOW DEVELOPS IN EARNEST AS WINDS TURN SW AND INCREASE. A SURGE OF WAA WL NOT ONLY BOOST TEMPS BACK ABOVE NORMAL...BUT THE WAA SHOULD ALSO BRING MORE CLOUDS TO THE AREA. HAVE HELD OFF ON ANY PCPN CHCS ON SUNDAY AS THE ATMOSPHERE TO BE INITIALLY TOO DRY TO SUPPORT PCPN. MAX TEMPS ON SUNDAY WL REACH THE LWR 30S NORTH...MID TO UPR 30S SOUTH. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1127 PM CST SUN DEC 13 2015 WIDESPREAD IFR/LIFR CIGS WITH MAINLY IFR/MVFR VSBYS WILL CONTINUE TONIGHT INTO MONDAY MORNING AS A LARGE AREA OF RAIN SPREADS OVER THE AREA. SOME SLIGHT IMPROVEMENT LATE MONDAY INTO MONDAY NIGHT AS THE STORM SYSTEM GRADUALLY DEPARTS. && .GRB WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL 4 PM CST THIS AFTERNOON FOR WIZ013-019>022-030- 031-035>040-045-048>050-073-074. && SHORT TERM.....RDM LONG TERM......KALLAS AVIATION.......TDH
Hazardous weather outlook, Dec 14, 10:45 AM CST, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1045 AM CST MON DEC 14 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-151645- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 1045 AM CST MON DEC 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT FLOODING OF URBAN AREAS...BASEMENTS AND SOME RIVERS AND STREAMS IS POSSIBLE TODAY A BAND OF MODERATE TO HEAVY RAIN MOVE NORTH ACROSS THE AREA. THE RAIN WILL DIMINISH BY EVENING...BUT RIVERS AND STREAMS ARE EXPECTED TO CONTINUE TO SLOWLY RISE. WINTER WEATHER IS EXPECTED OVER FAR NORTH CENTRAL WISCONSIN THIS AFTERNOON AND EVENING...WHERE 2 TO 5 INCHES OF SNOW IS EXPECTED. A BRIEF PERIOD OF FREEZING RAIN AND SLEET COULD ALSO RESULT IN MINOR ICE ACCUMULATIONS OVER NORTH CENTRAL AND PARTS OF FAR NORTHEAST WISCONSIN. HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MINOR FLOODING IS POSSIBLE ON SOME RIVERS OVER THE NEXT FEW DAYS. PERSONS LIVING IN FLOOD PRONE AREAS SHOULD LISTEN FOR LATER INFORMATION. ANOTHER SYSTEM IS FORECAST TO AFFECT THE REGION TUESDAY NIGHT INTO WEDNESDAY NIGHT. THIS SYSTEM IS FORECAST TO PASS TO OUR WEST...SO MOST OF THE PRECIPITATION SHOULD FALL AS RAIN. HOWEVER...WITH TEMPERATURES HOVERING AROUND FREEZING ACROSS THE NORTH TUESDAY NIGHT...ANY PRECIPITATION MAY START OUT AS A LIGHT SNOW AND SLEET MIX. THIS COULD LEAD TO A LIGHT SNOW ACCUMULATION OVER NORTH CENTRAL AND FAR NORTHEAST WISCONSIN LATE TUESDAY NIGHT INTO WEDNESDAY MORNING BEFORE TEMPERATURES WARM ENOUGH TO CHANGE THE PRECIPITATION TO ALL RAIN TOWARD MIDDAY WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. REPORTS OF HEAVY RAINFALL...FLOODING...SNOW ACCUMULATIONS AND FREEZING PRECIPITATION WOULD BE GREATLY APPRECIATED BY THE NATIONAL WEATHER SERVICE. LMZ521-522-541>543-151645- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 1045 AM CST MON DEC 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. KIECKBUSCH
In the hours before
Local storm report, Dec 14, 9:53 AM CST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
953 AM CST MON DEC 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM HEAVY RAIN STEVENS POINT 44.51N 89.56W
12/14/2015 M3.01 INCH PORTAGE WI PUBLIC
STORM TOTAL THROUGH REPORT TIME. RELAYED VIA SOCIAL
MEDIA.
&&
LUCHSLocal storm report, Dec 14, 9:54 AM CST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
954 AM CST MON DEC 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 AM FLOOD 1 NNW CLINTONVILLE 44.62N 88.76W
12/14/2015 WAUPACA WI CO-OP OBSERVER
FLOODING OBSERVED IN OLEN PARK. WATER EXTENDED OVER SOME
ROADS.
&&
MLLocal storm report, Dec 14, 10:12 AM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1012 AM CST MON DEC 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 AM FLOOD ASHWAUBENON 44.46N 88.08W
12/14/2015 BROWN WI NEWSPAPER
GREEN BAY PRESS-GAZETTE WRITER REPORTS VIA SOCIAL MEDIA
THAT LAW ENFORCEMENT HAS SHUT DOWN HOLMGREN WAY SB AT
PILGRIM WAY DUE TO FLOODING. COUNTY EMERGENCY MANAGEMENT
ALSO REPORTS CONTACT WITH LOCAL LAW ENFORCEMENT AGENCIES
FOR STREET FLOODING.
&&
LUCHSLocal storm report, Dec 14, 10:42 AM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1042 AM CST MON DEC 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM HEAVY RAIN SCANDINAVIA 44.46N 89.13W
12/14/2015 M3.76 INCH WAUPACA WI TRAINED SPOTTER
TOTAL FOR THE PAST 36 HOURS. STANDING WATER IN FIELDS.
&&
MGLocal storm report, Dec 14, 10:47 AM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1047 AM CST MON DEC 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM FLOOD BELLEVUE 44.43N 87.91W
12/14/2015 BROWN WI BROADCAST MEDIA
WLUK TV RELAYS PHOTO AND VIDEO VIA SOCIAL MEDIA OF WILLOW
AND BOWER CREEKS OVER BANKS RESULTING IN ROAD CLOSURES
1045 AM FLOOD 2 S SOBIESKI 44.68N 88.06W
12/14/2015 OCONTO WI BROADCAST MEDIA
WFRV TV RELAYS PICTURE VIA SOCIAL MEDIA OF LITTLE SUAMICO
RIVER OVER BANKS NEAR SOBIESKI
&&
LUCHSLocal storm report, Dec 14, 11:07 AM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1107 AM CST MON DEC 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLOOD LENA 44.95N 88.05W
12/14/2015 OCONTO WI PUBLIC
PICTURES OF FIELD FLOODING AND FULL ROADSIDE DITCHES
RELAYED VIA SOCIAL MEDIA. REPORT ALSO ESTIMATED 3 INCHES
OF RAIN.
1100 AM HEAVY RAIN KIEL 43.91N 88.03W
12/14/2015 M3.00 INCH MANITOWOC WI PUBLIC
STORM TOTAL THROUGH REPORT TIME. REPORT RELAYED VIA
SOCIAL MEDIA.
&&
LUCHSThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 10:40 AM CST | Winter Weather Advisory | GRB | Oneida, Vilas | 13 hr |
| Dec 14, 11:33 AM CST | River Flood Warning | GRB | Brown, Outagamie | 25 hr |
| Dec 14, 3:00 PM CST | River Flood Warning | GRB | Marathon | 25 hr |
| Dec 14, 4:53 PM CST | Areal Flood Advisory | GRB | Brown | 6 hr |
| Dec 14, 5:55 PM CST | River Flood Warning | GRB | Marathon | 24 hr |
Nearby
River Flood Warnings in Wisconsin, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.